MathSciNet Relay Station
MathSciNet bibliographic data
MR2001066 46J15 (30D50 46J10)
Stessin, Michael I.; Thomas, Pascal J. Algebras generated by two bounded holomorphic functions. J. Anal. Math. 90 (2003), 89–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement